# SDR EISA98045

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6819
- Make and model: Boeing 727223
- Aircraft serial: 19494
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK INSPECTION, FOUND STIFFENER CRACKED IN E/E BAY, FS 312, LBL 32, WL 208.  REMOVED STIFFENER AND FABRICATED NEW PART PER SRM 51-40-03, INSTALLED SRM 51-10-08.  (M)
